MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that the tip of a swivelock in an ar-1593-p acl implant system broke during insertion.This was discovered during an acl reconstruction procedure.

Brand Name
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928165
Report Number1220246-2022-04643
Device Sequence Number20317249
Product Code MBI
UDI-Device Identifier00888867331303
UDI-Public00888867331303
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-P
Device Lot Number14556749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/28/2022
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown